Fractals in fluid mechanics

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)253-263
JournalFRACTALS-COMPLEX GEOMETRY PATTERNS AND SCALING IN NATURE AND SOCIETY
Volume2
Issue number2
DOIs
StatePublished - Jun 1994

Cite this

Fractals in fluid mechanics. / Sreenivasan, K. R.

In: FRACTALS-COMPLEX GEOMETRY PATTERNS AND SCALING IN NATURE AND SOCIETY, Vol. 2, No. 2, 06.1994, p. 253-263.

Research output: Contribution to journalArticle

@article{0af14f3b47204b909d27197ef8b18ff9,
title = "Fractals in fluid mechanics",
author = "Sreenivasan, {K. R.}",
year = "1994",
month = "6",
doi = "10.1142/S0218348X94000284",
language = "English",
volume = "2",
pages = "253--263",
journal = "Fractals",
issn = "0218-348X",
publisher = "World Scientific Publishing Co. Pte Ltd",
number = "2",

}

TY - JOUR

T1 - Fractals in fluid mechanics

AU - Sreenivasan, K. R.

PY - 1994/6

Y1 - 1994/6

U2 - 10.1142/S0218348X94000284

DO - 10.1142/S0218348X94000284

M3 - Article

VL - 2

SP - 253

EP - 263

JO - Fractals

JF - Fractals

SN - 0218-348X

IS - 2

ER -